American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47L60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Anar Dosi. Multinormed $W^{\ast}$-algebras and unbounded operators. Proc. Amer. Math. Soc. 140 (2012) 4187-4202.
Abstract, references, and article information   
View Article: PDF

[2] Fabio Bagarello, Atsushi Inoue and Camillo Trapani. Bicommutants of reduced unbounded operator algebras. Proc. Amer. Math. Soc. 137 (2009) 3709-3716. MR 2529878.
Abstract, references, and article information   
View Article: PDF

[3] Vladimir Manuilov and Sergei Silvestrov. An invariant for unbounded operators. Proc. Amer. Math. Soc. 134 (2006) 2593-2598. MR 2213737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lyudmila Turowska. On the complexity of the description of $*$-algebra representations by unbounded operators. Proc. Amer. Math. Soc. 130 (2002) 3051-3065. MR 1908930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1